# SDR SIMA20170329001

- Difficulty date: March 29, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 41,709 hours, 38,327 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Condition: Failed
- Location: Rudder
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RUDDER SYSTEM 1 -2 INOP MSG ON EICAS AUTOPILOT AND YAW DAMPER KICKED OFF ABOUT THE SAME TIME. PERFORMED FIM TASK, 27-22-00-810-804-A AND REMOVED AND REPLACED THE RUDDER SYSTEM NR 2 PRESSURE SWITCH, IAW AMM 27-23-04, OPS CHECK GOOD.  PERFORMED FUNCTIONAL TEST OF AUTOPILOT IAW EMB145 AMM 22-11-00. FUNCTIONAL TEST GOOD.
